A 19-year-old female asked:
took morning after pill a week ago. now having gushes of blood with weird small red clots. could this be uterus lining shed ?what is the cause?period?
1 doctor answer
Dr. Gurmukh Singh answered
48 years experience Pathology
Hormonal imbalance: Morning after pill can upset the hormonal balance and result in excessive bleeding. Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. Get HPV vaccine.
Answered on Jan 12, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!